Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2021

SUBMISSION
October 31, 2021

NOTIFICATION
November 30, 2021

PUBLICATION
December 31, 2021

 
         
HOME   About IJCM   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJCM Publications   Subscribe IJCM
VIDEO PRESENTATIONS
Visit Video Section to see author video presentations on their publications.
 
 
RESEARCH CENTERS, INSTITUTES & UNIVERSITIES
 
SEE COMPLETE LIST OF PUBLICATIONS
 

IJCM CITATION IMPACT
4.167

Refer to In-Process Citation Report for IJCM for complete details.
 
LIST OF JOURNALS
Complete list of Open Access journals with free access its publications.
 
For Inquiries & Fast Response cscpress@cscjournals.org

CITATION REPORT FOR IJCM

Below calculations are based on in-process citations that are extracted through Google Scholar.


Total Citations = 25
Self Citations = 0
Total Publications = 6


Citation Impact
(Total Citations - Self Citations) / Total Publications

Citation Impact
(25 - 0) / 6 = 4.167

 
SR
M-CODE
CITATION
1
Bajpai, J. P., & Thakur, S. S. (2015). Intuitionistic Fuzzy GPR-Open and GPR-Closed Mappings. Gen, 26(2), 66-78.
2
Ravi, O., Yuvarani, A., Malarvizhi, R., & Mary, S. R. Decompositions of if* g-continuity.
3
Bajpai, J. P., & Thakur, S. S. (2015). on preserving intuitionistic fuzzy gpr-closed sets. Facta Universitatis, Series: Mathematics and Informatics, 30(4), 377-387.
4
Umadevi, M., Prakash, K. A., & Vengataasalam, S. (2014). intuitionistic fuzzy-generalized closed sets and its applications. International Journal of Mathematical Archive (IJMA) ISSN 2229-5046, 4(12).
5
Bhattacharya, A. (2014). Study of separation and covering axioms in the intuitionistic fuzzy topological spaces.
6
Pushpalatha, A., & Karpagadevi, M. (2014). intuitionistic fuzzy completely regular weakly continuous mappings. International Journal of Mathematical Archive (IJMA) ISSN 2229-5046, 4(12).
7
Gallian, J. A. (2014). Graph labeling. The Electronic Journal of Combinatorics, 1000, DS6-Dec.
8
Vaidya, S. K., & Barasara, C. M. On Embedding and NP-Complete Problems of Equitable Labelings.
9
Gallian, J. A. (2014). Graph labeling. The Electronic Journal of Combinatorics, 1000, DS6-Dec.
10
Rajarajeswari, P., & Bagyalakshmi, G. ?-Closed maps in intuitionistic fuzzy topological spaces.
 
Complete Citation Report >>
Soruce: Google Scholar.